MAUDE Adverse Event Report: FX SOLUTIONS EASYTECH ANATOMIC; UNCEMENTED SHOULDER PROSTHESIS

FX SOLUTIONS EASYTECH ANATOMIC; UNCEMENTED SHOULDER PROSTHESIS
Model Number 314-0042
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr has already been submitted to fda by the us importer with report number (b)(4).
 
Event or Problem Description
The patient was revised on (b)(6) 2022 due to state patient.Approximately 1 year and 7 months after the first surgery.The surgeon explanted 1 centered spacer (46/5), 1 3-4 pegs glenoid (m), 1 centered head (46x17) and 1 anchor base (42).The surgeon implanted 1 glenoid baseplate (24), 1 centered glenosphere (36), 1 stem (36/12), 1 humeral spacer (9), 1 humeral cup (36/3), 2 locking screws (15), 2 standard screws (30) and 1 central screw (20).

Brand Name
EASYTECH ANATOMIC
Common Device Name
UNCEMENTED SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
ratsamy thevenin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key13899702
Report Number3009532798-2022-00059
Device Sequence Number4470142
Product Code PKC
UDI-Device Identifier03701037313732
UDI-Public03701037313732
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201391
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/02/2026
Device Model Number314-0042
Device Catalogue Number314-0042
Device Lot NumberP1202
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2022
Initial Report FDA Received Date03/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown